Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on finite division rings


Author: Kevin McCrimmon
Journal: Proc. Amer. Math. Soc. 23 (1969), 598-600
MSC: Primary 17.20; Secondary 12.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0254110-5
MathSciNet review: 0254110
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.20, 12.00

Retrieve articles in all journals with MSC: 17.20, 12.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0254110-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society